# SDR TRAX200600049

- Difficulty date: April 10, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N858AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7417
- Aircraft time: 15,181 hours, 12,312 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Illuminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SMOKE CARGO MESSAGE IN FLIGHT... A/C RETURNED TO ATL AFTER T/O... A/C SWAP TO 699, FLT 4552 DEL 114 MINS (AN EMERGENCY WAS DECLARED)
